# SDR SWAA2022072530608

- Difficulty date: July 19, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 25,607 hours, 11,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1672
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE R2 DOOR DID NOT ILLUMINATE FOR 15 MINUTE CHECK / [01] REMOVED AND REPLACED BATTERY PACK IN AFT R/H CHARGER (M1672) REF AMM 33-51-06.
